EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
204-23-09 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
06/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 1823634 200-04-33 - cemented finned tib.Tra sz 3f/3t.1825598 234-03-03 - optetrak asy, ps cemented femoral, sz 3.
Event or Problem Description
Approximately 14 years after a right total knee replacement, the patient returned with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled poly implant.Upon examination, the patient underwent a poly tibial insert swap and patella swap.The event is not related to the breakage of a device.The event did not lead to a surgical delay/prolongation.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported was likely due to the prosthesis wear and instability or due to the inclusion of the polyethylene in the packaging recall.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.